# SDR SWAA2013102221346

- Difficulty date: October 8, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 69,230 hours, 65,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 907822
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER HINGE H STRAP CRACKED AFT LOWER END IN RADIUS.  R & R STRAP IAW SRM & DRAWING.
